# SDR UPS00833311

- Difficulty date: June 7, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 70,116 hours, 46,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, AIR COND COMPT RT SIDE L31 FITTING TO FS 70 CRACKED.  REMOVED CRACKED FITTING RT L31 FS 70 IAW DC8 SRM 51-1-20D, LOCATED, DRILLED NEW FITTING IAW DC8 SRM 51-1-24 AND INSTALLED FITTING IAW DC8 SRM 51-1-20D.
